Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivalence of connectivity maps and peripherally continuous transformations


Author: Melvin R. Hagan
Journal: Proc. Amer. Math. Soc. 17 (1966), 175-177
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0195063-5
MathSciNet review: 0195063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. H. Hamilton, Fixed points for certain noncontinuous transformations, Proc. Amer. Math. Soc. 8 (1957), 750-756. MR 0087095 (19:301b)
  • [2] J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 48 (1959), 249-263. MR 0117710 (22:8485)
  • [3] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc., Providence, R. I., 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195063-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society